# SDR CA951101203

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: C6W1512S141
- Condition: Cracked
- Location: Nacelle
- Part time: 21,768 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)CRACK FOUND IN THE LEFT NACELLE OUTBOARD LONGERON. INSPECTION IN THIS AREA REQUIRED BY AD CF-85-12R3. IT WAS NOTED THAT DURING REPLACEMENT THE SCREWS SECURINGTHE REINFORCING STRAP OF MOD 6/1655 HAD  BEEN LOST AND WITH IT CLAMPING FORCE ON THE STRAP.
